Decision Sciences Tenure Track Faculty Database
Decision Sciences
Fuqua School of Business
Duke University

 HOME > Fuqua > Decision Sciences > Tenure Track Faculty    Search Help Login 

Publications of Alexandre Belloni    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Belloni, A; Chen, M; Padilla, OHM; Wang, Z, HIGH-DIMENSIONAL LATENT PANEL QUANTILE REGRESSION WITH AN APPLICATION TO ASSET PRICING, The Annals of Statistics, vol. 51 no. 1 (February, 2023), pp. 96-121 [doi]  [abs]
  2. Belloni, A; Hansen, C; Newey, W, High-dimensional linear models with many endogenous variables, Journal of Econometrics, vol. 228 no. 1 (May, 2022), pp. 4-26 [doi]  [abs]
  3. Belloni, A; Chernozhukov, V; Chetverikov, D; Fernández-Val, I, Conditional quantile processes based on series or many regressors, Journal of Econometrics, vol. 213 no. 1 (November, 2019), pp. 4-29 [doi]  [abs]
  4. Belloni, A; Chernozhukov, V; Kato, K, Valid Post-Selection Inference in High-Dimensional Approximately Sparse Quantile Regression Models, Journal of the American Statistical Association, vol. 114 no. 526 (April, 2019), pp. 749-758 [doi]  [abs]
  5. Belloni, A; Chernozhukov, V; Chetverikov, D; Wei, Y, UNIFORMLY VALID POST-REGULARIZATION CONFIDENCE REGIONS FOR MANY FUNCTIONAL PARAMETERS IN Z-ESTIMATION FRAMEWORK., The Annals of Statistics, vol. 46 no. 6B (December, 2018), pp. 3643-3675, Institute of Mathematical Statistics [doi]  [abs]
  6. Belloni, A; Lopomo, G; Wang, S, Resource allocation under demand uncertainty and private information, Management Science, vol. 63 no. 12 (December, 2017), pp. 4219-4235, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  7. Belloni, A; Rosenbaum, M; Tsybakov, AB, Linear and conic programming estimators in high dimensional errors-in-variables models, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol. 79 no. 3 (June, 2017), pp. 939-956, WILEY [doi]  [abs]
  8. Belloni, A; Deng, C; Pekeč, S, Mechanism and network design with private negative externalities, Operations Research, vol. 65 no. 3 (May, 2017), pp. 577-594, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  9. Belloni, A; Oliveira, RI, Approximate group context tree, The Annals of Statistics, vol. 45 no. 1 (February, 2017), pp. 355-385, Institute of Mathematical Statistics [doi]  [abs]
  10. Belloni, A; Chernozhukov, V; Fernández-Val, I; Hansen, C, Program Evaluation and Causal Inference With High-Dimensional Data, Econometrica, vol. 85 no. 1 (January, 2017), pp. 233-298, The Econometric Society [doi]  [abs]
  11. Belloni, A; Chernozhukov, V; Wei, Y, Post-Selection Inference for Generalized Linear Models With Many Controls, Journal of Business & Economic Statistics, vol. 34 no. 4 (October, 2016), pp. 606-619, Informa UK Limited [doi]  [abs]
  12. Belloni, A; Chernozhukov, V; Hansen, C; Kozbur, D, Inference in High-Dimensional Panel Models With an Application to Gun Control, Journal of Business & Economic Statistics, vol. 34 no. 4 (October, 2016), pp. 590-605, Informa UK Limited [doi]  [abs]
  13. Belloni, A; Rosenbaum, M; Tsybakov, AB, An {ℓ1, ℓ2, ℓ}-regularization approach to high-dimensional errors-in-variables models, Electronic Journal of Statistics, vol. 10 no. 2 (January, 2016), pp. 1729-1750, Institute of Mathematical Statistics [doi]  [abs]
  14. Lipsitz, M; Belloni, A; Chernozhukov, V; Fernández-Val, I, Quantreg.nonpar: An r package for performing nonparametric series quantile regression, R Journal, vol. 8 no. 2 (January, 2016), pp. 371-382 [doi]  [abs]
  15. Belloni, A; Chernozhukov, V, Comment, Journal of the American Statistical Association, vol. 110 no. 512 (October, 2015), pp. 1449-1451, Informa UK Limited [doi]
  16. Belloni, A; Chernozhukov, V; Chetverikov, D; Kato, K, Some new asymptotic theory for least squares series: Pointwise and uniform results, Journal of Econometrics, vol. 186 no. 2 (June, 2015), pp. 345-366, Elsevier BV [doi]  [abs]
  17. Belloni, A; Chernozhukov, V; Kato, K, Uniform post-selection inference for least absolute deviation regression and other Z-estimation problems, Biometrika, vol. 102 no. 1 (March, 2015), pp. 77-94, Oxford University Press (OUP) [doi]  [abs]
  18. Belloni, A; Liang, T; Narayanan, H; Rakhlin, A, Escaping the local minima via simulated annealing: Optimization of approximately convex functions, Journal of Machine Learning Research, vol. 40 no. 2015 (January, 2015)  [abs]
  19. Belloni, A; Chernozhukov, V; Hansen, C, High-dimensional methods and inference on structural and treatment effects, The Journal of Economic Perspectives : a Journal of the American Economic Association, vol. 28 no. 2 (January, 2014), pp. 29-50, American Economic Association [doi]
  20. Belloni, A; Chernozhukov, V; Wang, L, Pivotal estimation via square-root lasso in nonparametric regression, The Annals of Statistics, vol. 42 no. 2 (January, 2014), pp. 757-788, Institute of Mathematical Statistics [doi]  [abs]
  21. Belloni, A; Chernozhukov, V, Posterior inference in curved exponential families under increasing dimensions, The Econometrics Journal, vol. 17 no. 2 (January, 2014), pp. S75-S100, Oxford University Press (OUP) [doi]  [abs]
  22. Belloni, A; Chernozhukov, V; Hansen, C, Inference on treatment effects after selection among high-dimensional controls, Review of Economic Studies, vol. 81 no. 2 (January, 2013), pp. 608-650, Oxford University Press (OUP) [doi]  [abs]
  23. Belloni, A; Chernozhukov, V, Least squares after model selection in high-dimensional sparse models, Bernoulli, vol. 19 no. 2 (January, 2013), pp. 521-547, Bernoulli Society for Mathematical Statistics and Probability [doi]  [abs]
  24. Belloni, A; Chen, D; Chernozhukov, V; Hansen, C, Sparse Models and Methods for Optimal Instruments With an Application to Eminent Domain, Econometrica, vol. 80 no. 6 (November, 2012), pp. 2369-2429, The Econometric Society [doi]  [abs]
  25. Belloni, A; Lovett, MJ; Boulding, W; Staelin, R, Optimal admission and scholarship decisions: Choosing customized marketing offers to attract a desirable mix of customers, Marketing Science, vol. 31 no. 4 (July, 2012), pp. 621-636, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  26. Belloni, A; Chernozhukov, V; Wang, L, Square-root lasso: Pivotal recovery of sparse signals via conic programming, Biometrika, vol. 98 no. 4 (December, 2011), pp. 791-806, Oxford University Press (OUP) [doi]  [abs]
  27. Belloni, A; Chernozhukov, V, High Dimensional Sparse Econometric Models: An Introduction, Mit Department of Economics Working Paper no. 11 (June, 2011)
  28. Belloni, A; Winkler, RL, On multivariate quantiles under partial orders, The Annals of Statistics, vol. 39 no. 2 (April, 2011), pp. 1125-1179, Institute of Mathematical Statistics [doi]
  29. Belloni, A; Chernozhukov, V, Ell;1-penalized ruantile regression in high-himensional sparse models, The Annals of Statistics, vol. 39 no. 1 (February, 2011), pp. 82-130, Institute of Mathematical Statistics [doi]  [abs]
  30. Belloni, A; Chernozhukov, V; Hansen, CB, Inference for high-dimensional sparse econometric models (January, 2011), pp. 245-295, Cambridge University Press [doi]  [abs]
  31. Belloni, A; Lopomo, G; Wang, S, Multidimensional mechanism design: Finite-dimensional approximations and efficient computation, Operations Research, vol. 58 no. 4 PART 2 (July, 2010), pp. 1079-1089, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  32. Belloni, A; Sagastizábal, C, Dynamic bundle methods, Mathematical Programming, vol. 120 no. 2 (September, 2009), pp. 289-311, Springer Nature [doi]  [abs]
  33. Belloni, A; Freund, RM; Vempala, S, An Efficient Rescaled Perceptron Algorithm for Conic Systems, Mathematics of Operations Research, vol. 34 no. 3 (August, 2009), pp. 621-641, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  34. Belloni, A; Chernozhukov, V, On the computational complexity of MCMC-based estimators in large samples, The Annals of Statistics, vol. 37 no. 4 (August, 2009), pp. 2011-2055, Institute of Mathematical Statistics [doi]  [abs]
  35. Belloni, A; Freund, RM, A geometric analysis of Renegar's condition number, and its interplay with conic curvature, Mathematical Programming, vol. 119 no. 1 (June, 2009), pp. 95-107, Springer Nature [doi]  [abs]
  36. Belloni, A; Freund, RM, Projective re-normalization for improving the behavior of a homogeneous conic linear system, Mathematical Programming, vol. 118 no. 2 (May, 2009), pp. 279-299, Springer Nature [doi]  [abs]
  37. Belloni, A; Freund, RM, On the second-order feasibility cone: Primal-dual representation and efficient projection, Siam Journal on Optimization, vol. 19 no. 3 (December, 2008), pp. 1073-1092, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
  38. Belloni, A; Didier, G, On the Behrens-Fisher Problem: A globally convergent algorithm and a finite-sample study of the wald, LR and LM tests, The Annals of Statistics, vol. 36 no. 5 (October, 2008), pp. 2377-2408, Institute of Mathematical Statistics [doi]  [abs]
  39. Belloni, A; Freund, R; Selove, M; Simester, D, Optimizing product line designs: Efficient methods and comparisons, Management Science, vol. 54 no. 9 (September, 2008), pp. 1544-1552, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  40. Belloni, A, Norm-induced densities and testing the boundedness of a convex set, Mathematics of Operations Research, vol. 33 no. 1 (February, 2008), pp. 235-256, Institute for Operations Research and the Management Sciences (INFORMS) [doi]  [abs]
  41. Belloni, A; Freund, RM, On the symmetry function of a convex set, Mathematical Programming, vol. 111 no. 1-2 (January, 2008), pp. 57-93, Springer Nature [doi]  [abs]
  42. Belloni, A; Freund, RM; Vempala, SS, An efficient re-scaled perceptron algorithm for conic systems, Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 4539 LNAI (January, 2007), pp. 393-408, Springer Berlin Heidelberg [doi]  [abs]
  43. Belloni, A; Diniz Souto Lima, AL; Piñeiro Maceira, ME; Sagastizábal, CA, Bundle Relaxation and Primal Recovery in Unit Commitment Problems. The Brazilian Case, Annals of Operations Research, vol. 120 no. 1-4 (April, 2003), pp. 21-44 [doi]  [abs]

Chapters

  1. Belloni, A; Chernozhukov, V; Kato, K, High-dimensional quantile regression, in Handbook of Quantile Regression (January, 2017), pp. 253-272, Chapman and Hall/CRC, ISBN 9781498725286 [doi]  [abs]
  2. Belloni, A; Lucena, A, Lagrangian Heuristics for the Linear Ordering Problem, in Metaheuristics: Computer Decision-Making, edited by Resende, MGC; de Sousa, JP; Viana, A, vol. 86 (2004), pp. 37-64, Kluwer Academic Publishers, ISBN 1402076533

Duke University * Decision Sciences * Faculty * Affiliated * Staff * Reload * Login